# SDR SWAA2017080115423

- Difficulty date: July 11, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 69,925 hours, 55,321 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT DELAMINATED.  REPAIRED NR 4 SLAT PER EA AND SRM.
